Travelling wave solutions for the discrete sine-Gordon equation with nonlinear pair interaction


Kreiner, C. F. and Zimmer, J., 2009. Travelling wave solutions for the discrete sine-Gordon equation with nonlinear pair interaction. Nonlinear Analysis: Theory Methods & Applications, 70 (9), pp. 3146-3158.

Related documents:

PDF (Zimmer_NATMA_2009_90_9_3146.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (263kB) | Preview

    Official URL:

    Related URLs:


    The focus of study is the nonlinear discrete sine-Gordon equation, where the nonlinearity refers to a nonlinear interaction of neighbouring atoms. The existence of travelling heteroclinic, homoclinic and periodic waves is shown. The asymptotic states are chosen such that the action functional is finite. The proofs employ variational methods, in particular a suitable concentration-compactness lemma combined with direct minimisation and mountain pass arguments.


    Item Type Articles
    CreatorsKreiner, C. F.and Zimmer, J.
    Related URLs
    URLURL Type
    Uncontrolled Keywordsnonlinear klein-gordon lattice,travelling waves,calculus of variations,compactness,concentration
    DepartmentsFaculty of Science > Mathematical Sciences
    Research Centres
    Publisher StatementZimmer_NATMA_2009_90_9_3146.pdf: NOTICE: this is the author’s version of a work that was accepted for publication in Nonlinear Analysis: Theory, Methods & Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Nonlinear Analysis: Theory, Methods & Applications, Volume 70, Issue 9, 1 May 2009, DOI 10.1016/
    ID Code14003


    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...